Alert archive / Utah / High Wind Watches in 2011
High Wind Watch 8, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Jun 5, 2011, 3:20 AM MDT. It took effect at Jun 6, 2011, 10:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 3:20 AM MDT (09:20 UTC)
- In effect from
- Jun 6, 2011, 10:00 AM MDT
- Expired
- Jun 6, 2011, 3:02 AM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWUS75 KSLC 050920 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 320 AM MDT SUN JUN 5 2011 UTZ003-005-015-016-051800- /O.NEW.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 320 AM MDT SUN JUN 5 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. THIS WATCH INCLUDES THE CITIES OF SALT LAKE CITY...TOOELE...WENDOVER....DELTA...FILLMORE...BEAVER...CEADAR CITY...AND MILFORD. * WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY EXCEEDING 60 MPH. * TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON BEFORE TAPERING OFF DURING THE EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
359 WWUS75 KSLC 051652 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1052 AM MDT SUN JUN 5 2011 UTZ003-005-015-016-060100- /O.CON.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 1052 AM MDT SUN JUN 5 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. THIS WATCH INCLUDES THE CITIES OF SALT LAKE CITY...TOOELE...WENDOVER... . DELTA...FILLMORE...BEAVER...CEADAR CITY...AND MILFORD. * WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY EXCEEDING 60 MPH. * TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON BEFORE TAPERING OFF DURING THE EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
320 WWUS75 KSLC 052040 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 240 PM MDT SUN JUN 5 2011 UTZ003-005-015-016-060500- /O.CON.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 240 PM MDT SUN JUN 5 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. THIS WATCH INCLUDES THE CITIES OF SALT LAKE CITY...TOOELE...WENDOVER... . DELTA...FILLMORE...BEAVER...CEADAR CITY...AND MILFORD. * WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY EXCEEDING 60 MPH. * TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON BEFORE TAPERING OFF DURING THE EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
267 WWUS75 KSLC 060254 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 854 PM MDT SUN JUN 5 2011 UTZ003-005-015-016-061300- /O.CON.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 854 PM MDT SUN JUN 5 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...THE GREAT SALT LAKE DESERT AND MOUNTAINS...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS POTENTIALLY EXCEEDING 60 MPH. * TIMING: MID MORNING MONDAY THROUGH MUCH OF THE AFTERNOON BEFORE TAPERING OFF DURING THE EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 80 AND US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
037 WWUS75 KSLC 060902 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 302 AM MDT MON JUN 6 2011 ...WINDY DAY ACROSS MUCH OF UTAH... A PACIFIC STORM SYSTEM ALONG THE CALIFORNIA COAST WILL PUSH A COLD FRONT FROM SOUTHWEST TO NORTHEAST CROSS UTAH TODAY. WINDS WILL STRENGTHEN FROM THE SOUTH AHEAD OF THIS FRONT THIS MORNING...BEFORE SWITCHING TO THE SOUTHWEST AND REMAINING STRONG DURING THE AFTERNOON. WINDS ARE EXPECTED TO DECREASE EARLY THIS EVENING. UTZ003-005-061800- /O.UPG.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/ /O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 302 AM MDT MON JUN 6 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS ALONG WITH THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS: SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING THE AFTERNOON BEFORE TAPERING OFF THIS EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 80 WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ015-016-061800- /O.UPG.KSLC.HW.A.0008.110606T1600Z-110607T0200Z/ /O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 302 AM MDT MON JUN 6 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING THE AFTERNOON BEFORE TAPERING OFF THIS EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS US ROUTE 6/50 WEST OF DELTA WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ002-004-061800- /O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/ NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... LEHI...PROVO...NEPHI 302 AM MDT MON JUN 6 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA: THE NORTHERN AND SOUTHERN WASATCH FRONT * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING THE AFTERNOON BEFORE TAPERING OFF THIS EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 84 WEST OF TREMONTON...AND US ROUTE 6 WEST OF SANTAQUIN WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ014-019-020-061800- /O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/ SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...ST GEORGE...KANAB... ESCALANTE 302 AM MDT MON JUN 6 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND ZION NATIONAL PARK...AND SOUTH CENTRAL UTAH * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING THE AFTERNOON BEFORE TAPERING OFF THIS EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 70 NEAR SALINA...AND US 89 IN SOUTH CENTRAL UTAH WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ013-021-061800- /O.NEW.KSLC.WI.Y.0026.110606T1600Z-110607T0200Z/ SAN RAFAEL SWELL-GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...BULLFROG 302 AM MDT MON JUN 6 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA: THE SAN RAFAEL SWELL AND LAKE POWELL * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS INCREASING MID TO LATE MORNING AND PEAKING DURING THE AFTERNOON BEFORE TAPERING OFF THIS EVENING. * IMPACTS: STRONG CROSS WINDS ON EAST WEST ROADS SUCH AS INTERSTATE 70 WILL LIKELY CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING DUST. WINDS WILL CAUSE ROUGH CHOP LAKE POWELL RESULTING IN POTENTIALLY DANGEROUS CONDITIONS ACROSS OPEN AREAS...PARTICULARLY FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Jun 4, 8:25 PM MDT, 6 hours 55 minutes earlier.
Area forecast discussion, Jun 4, 8:25 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
825 PM MDT SAT JUN 4 2011
.SYNOPSIS...A DRY AND MILD SOUTHERLY FLOW WILL INCREASE THROUGH
THE WEEKEND. COOLER AND UNSETTLED WEATHER CAN BE EXPECTED NEXT
WEEK AS A PACIFIC STORM MOVES INLAND.
&&
.DISCUSSION...A WELL DEVELOPED UPPER LEVEL LOW CONTINUES TO SPIN
OFF THE CALIFORNIA COAST THIS EVENING. HIGH CLOUDS IN ASSOCIATION
WITH THIS LOW ARE CURRENTLY CROSSING PORTIONS OF NORTHERN AND
CENTRAL UTAH. CURRENT FORECAST IS ON TRACK AND NO UPDATES ARE
NEEDED.
THE UPPER LEVEL LOW MAKES LITTLE PROGRESS TOMORROW. SUNDAY WILL
EASILY BE THE WARMEST DAY OF THE YEAR SO FAR FOR MANY
LOCATIONS...WITH 700MB TEMPERATURES NEARING 10C AT KSLC BY 00Z.
A DRY ADIABATIC LAPSE RATE WITH FULL MIXING WOULD SUPPORT MID
80S...WHICH COINCIDES NICELY WITH THE CURRENT FORECAST.
THE LOW FINALLY BEGINS ITS EASTWARD MARCH ON MONDAY...BUT SHOULD
REMAIN FAR ENOUGH TO THE WEST TO BRING ANOTHER DAY OF ABOVE NORMAL
TEMPERATURES TO MUCH OF THE CWA. SEVERAL UPPER LEVEL LOW PRESSURE
AREAS WILL ROTATE AROUND THE MEAN TROUGH THAT SETS UP ACROSS THE
WESTERN UNITED STATES FOR MUCH OF THE REST OF THE WEEK. THIS WILL
LIKELY BRING BELOW NORMAL TEMPERATURES TO MANY LOCATIONS.
THE BIGGEST FORECAST CONCERN OVER THE NEXT SEVERAL DAYS WILL
CONTINUE TO BE FLOODING RELATED TO THE ACCELERATED SNOWMELT. SEE
THE HYDROLOGY DISCUSSION AND FLOOD RELATED PRODUCTS FOR MORE
DETAILS.
THE DRY AND WARM CONDITIONS ACROSS PORTIONS OF SOUTHERN UTAH WILL
ALSO SUPPORT A THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS. SEE
THE FIRE WEATHER DISCUSSION FOR MORE DETAILS.
&&
.HYDROLOGY...A FLOOD WARNING REMAINS IN EFFECT FOR THE WEBER
RIVER SYSTEM BELOW ECHO RESERVOIR TO ITS TERMINATION AT THE GREAT
SALT LAKE AND LOST CREEK FROM ITS RESERVOIR TO THE CONFLUENCE OF
THE WEBER. OTHER FLOOD WARNINGS IN EFFECT ARE FOR THE SOUTH FORK
OF THE OGDEN AND ALONG PORTIONS OF THE SEVIER RIVER. REFER TO THE
LATEST FLOOD STATEMENTS FOR FURTHER DETAILS/IMPACTS ON ALL FLOOD
WARNINGS.
TEMPERATURES WILL WARM AND ACCELERATE THE SNOWMELT AT THE HIGHER
ELEVATIONS THROUGH MONDAY. THIS WILL REQUIRE VERY CLOSE MONITORING
OF AREA STREAMS/RIVERS AS SUNDAY IS EXPECTED TO BE THE WARMEST DAY
THUS FAR THIS YEAR...AND TEMPERATURES WILL REMAIN ABOVE FREEZING
IN ALMOST ALL LOCATIONS FOR A 72 HOUR PERIOD.
&&
.AVIATION...NORTHERLY WINDS WILL REMAIN AT THE SLC TERMINAL THROUGH
ABOUT 04-05Z. NO OTHER CONCERNS FOR TONIGHT.
&&
.FIRE WEATHER...THE UPPER LOW ALONG THE CA COAST WILL MAINTAIN THE
DRY SOUTHERLY FLOW ACROSS THE FIRE DISTRICTS IN MONDAY. HUMIDITIES
WILL REMAIN LOW WITH MOST READINGS WELL BELOW 15 PERCENT ACROSS
SOUTHERN AND EASTERN UTAH BOTH SUNDAY AND MONDAY AFTERNOONS ACROSS
SRN AND ERN UTAH. HUMIDITY RECOVERIES WILL BE POOR THE NEXT COUPLE
OF NIGHTS ACROSS EAST CENTRAL THROUGH SOUTHEAST UTAH. FIRE WEATHER
CONDITIONS HAVE APPROACHED CRITICAL LEVELS ACROSS EXTREME SW UTAH
TODAY. CONCERNED ABOUT THE SAME AREA SUNDAY AFTERNOON. 700MB
WINDS WILL INCREASE ABOUT 5-8 KNOTS...WITH THE SURFACE GRADIENT
NOT ESPECIALLY SUPPORTIVE OF STRONG SOUTH WINDS. BORDERLINE CALL
RIGHT NOW...BUT WILL LEAVE HIGHLIGHTS OUT OF THE AFTERNOON
FORECAST PACKAGE.
THE COASTAL CA UPPER LOW WILL MOVE ACROSS THE GREAT BASIN MONDAY
THROUGH MONDAY EVENING. HUMIDITIES WILL START TO RISE ACROSS THE
NORTH AS THE ASSOCIATED COLD FRONT MOVE INTO WRN UTAH MONDAY
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
BELOW 6000 FEET FOR UTZ431-432-438>441.
WY...NONE.
&&
KRUSE/CONGER
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 5, 3:20 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 320 AM MDT SUN JUN 5 2011 UTZ001>016-019>021-517-518-WYZ021-061300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 320 AM MDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW AT ELEVATED LEVELS. SOME OF THESE RIVERS HAVE REACHED OR EXCEEDED FLOOD STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. IT IS IMPORTANT TO NOTE THAT ALL AREA RIVERS AND STREAMS WILL BE RUNNING DANGEROUSLY HIGH...FAST AND COLD. PLEASE USE EXTREME CAUTION NEAR ANY WATERWAYS. WITH SOUTHERLY WINDS INCREASING ACROSS SOUTHERN UTAH THIS AFTERNOON...FIRE WEATHER DANGER WILL BE ELEVATED ACROSS UTAHS DIXIE AND SOUTH CENTRAL UTAH. TEMPERATURES WILL WARM ABOUT 10 DEGREES ABOVE NORMAL SUNDAY...UPPER 80S ACROSS NORTHERN VALLEYS AND NEAR 100 DEGREES SOUTHERN VALLEYS. THOSE PARTICIPATING IN OUTDOOR ACTIVITIES SHOULD PREPARE FOR SUMMER-LIKE HEAT AND TAKE FREQUENT BREAKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH FLOWS WILL CONTINUE ON AREA RIVERS AND STREAMS. FLOWS ALONG MOST RIVERS AND STREAMS ARE EXPECTED TO INCREASE SIGNIFICANTLY OVER THE WEEKEND AS TEMPERATURES RISE ONCE AGAIN...WITH ADDITIONAL FLOODING POSSIBLE EARLY DURING THE WEEK ACROSS NORTHERN AND PORTIONS OF CENTRAL UTAH. CONTINUE TO MONITOR FLOOD STATEMENTS FOR MORE INFORMATION. STRONG SOUTHERLY WINDS ARE LIKELY MONDAY ACROSS MUCH OF THE REGION. FIRE WEATHER DANGER WILL BE ELEVATED WHERE FUELS ARE CRITICALLY DRY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR FAR NORTHERN UTAH BEGINNING MONDAY AFTERNOON. SOME OF THE STORMS MONDAY MAY BE STRONG WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:18 AM MDT | Red Flag Warning | SLC | 43 hr | |
| Jun 5, 1:10 PM MDT | Red Flag Warning | SLC | 33 hr |
Nearby
High Wind Watches in Utah, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.